Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fainted, heartbeat seems stopped. MRI done. Black spots found on brain, have seizures. How serious it is?

My grandfather suddenly fainted three days seemed his hearbeat had stopped and his eyes rolled up.My aunt tried to revive him..and he was fine after that.We all thought it must be heart related but doctors ruled it out. MRI was done..and black spot on the left side of his brain.He also has constant pain in his left arm .Doctors have said he suffers from seizures.How serious it is? grandfather is 83 year old
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Smriti,
Thanks for writing in.
As per your description, it seems that your grandfather could have suffered from a stroke or an acute disorder in the blood level of certain substances. It can also be due to Alzeheimer's and several other conditions. This would be leading to the seizures. The outlook can be decided only once we identify the cause. At this stage, your grandfather needs a complete workup.
Hope this helps
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor